|Left tricep pain
Apr 23, 2008
I have been having pain and strifness in my left arm for about a week now or a longer.. it comes and going during the day but when I go to sleep and wake up it is there... I take turvada and virume.. Could any one of these becausing it??..
| Response from Dr. Henry
Pain localized to left arm as you describe would be very unusual to be due to either the Truvada or viramune-almost always some other explanation. I physical and lab examination by your HIV specialist should help sort things out. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Early Sign Of HIV?
- Probability Of Getting AIDS From Blowjob From A Prostitute
- Ache In Testicles After Open Mouth Kissing Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Balls After Licking Genital Sign Of HIV AIDS
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.